# SDR SWIA2021091060836

- Difficulty date: August 12, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/H I/B FLAP,  REMOVE & REPLACE CRACKED INTERCOSTAL P/N CC670-14152-1.     (C-CHECK RO 9/8/2021)    ON L/H I/B FLAP,  REMOVED CRACKED INTERCOSTAL.  RECEIVED,  LOCATED,  DRILLED & INSTALLED NEW INTERCOSTAL P/N CC670-14152-1,  REF. CRJ700 SRM 51-42-06-001-001-A01,  CRJ700 SRM 51-40-11-001-001-A01 & DWG. CC670-14050,  REV. L.COMPLIED WITH SKYCARD 51-900-1002.
